Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Taking birth control pills and placebo pill, getting heavy periods, and cramps. Hemorrhaging?

Hi my name is AAAAAAA and I just started taking the birth control pill to help regulate my periods. I took the first three weeks and then on sunday i started taking the placebo pill so i can get my period. I took 4 pills and just got my period yesterday. When i woke up this morning, i found that my period was extremely heavy (heavier than it was when i didnt take the pill) and i have severe cramps . I called my doctors office and she wasnt in but the nurse thinks that i could be hemorrhaging. What do i do?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Amanda. Any time that you start/change your birth control pills, your bleeding can be irregular. The bleeding can be heavier or lighter than normal and you can bleed for more days or less days than normal. You may also have worse cramps than normal as well. I would advise you to see your doctor as soon as you can to evaluate for any other causes for your bleeding.

Be well, Dr. Kimberly
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor